(855) 614-1885 info@DetoxHelp.com

Signs of Liver Failure with Acetaminophen Damage

There are many ways in which your liver can be affected, and all of these can result in liver failure. The signs of liver failure are going to be different with each reason why the liver is failing. For example, there are those who have liver failure due to taking too many painkillers, while other people drink too much alcohol and have liver failure. It is important that a person realize what each disease is and what signs they need to be looking for in order to catch the problem early and perhaps be able to prolong their life through medical attention. Acetaminophen is a component of Percocet and other painkillers, making this a problem for those entering detox.

Developing liver failure from painkillers is known in the medical world as Acetaminophen Toxicity. This is when a person takes large amounts of Tylenol that can be found in a number of medications that can be purchased. Over time, a person who takes the daily recommended dosage for a long period of their lives will find that they start to show signs of liver failure. In studies that have been conducted, people started to show signs of liver failure earlier than if they were to contract other problems with the liver. These signs started with itching of the skin, yellowing of the skin and the whites of the eyes, dark urine, and they all exhibited flu like symptoms. The person that starts to do this, and have no other reasons why this could be happening, they could possibly have this issue.

Those who start to show these signs should be sure that they talk to their doctor immediately and stop taking any medication that they have which contains Tylenol. In addition, the person needs to monitor the caffeine that they are drinking as this could be making the effects to their liver worse. It is estimated that around five hundred deaths each year are related to liver damage caused by having too much Tylenol in the system. The obvious way to avoid this is to stop using Tylenol; however, this is not possible for everyone out there. Those who do use Tylenol on a daily occurrence, they may want to take the time to talk to their doctor to see if there is a better alternative to deal with their pain. The best thing a person can do is to monitor their own responses and if they start to show signs of liver damage, then it is time to make some life changes to ensure your health.